본문 바로가기
KERD
논문KCI 등재

On complete convergence for weighted sums of coordinatewise negatively associated random vectors in Hilbert spaces

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

This paper establishes the {Baum--Katz} type theorem and the {Marcinkiewicz--Zymund} type strong law of large numbers for sequences of coordinatewise negatively associated and identically distributed random vectors $\{X,X_n,n\ge1\}$ taking values in a Hilbert space $H$ with general normalizing constants $b_n=n^{\alpha}\widetilde L(n^{\alpha})$, where $\widetilde L(\cdot)$ is the de Bruijn conjugate of a slowly varying function $L(\cdot).$ The main result extends and unifies many results in the literature. The sharpness of the result is illustrated by two examples.

Abstract

This paper establishes the {Baum--Katz} type theorem and the {Marcinkiewicz--Zymund} type strong law of large numbers for sequences of coordinatewise negatively associated and identically distributed random vectors $\{X,X_n,n\ge1\}$ taking values in a Hilbert space $H$ with general normalizing constants $b_n=n^{\alpha}\widetilde L(n^{\alpha})$, where $\widetilde L(\cdot)$ is the de Bruijn conjugate of a slowly varying function $L(\cdot).$ The main result extends and unifies many results in the literature. The sharpness of the result is illustrated by two examples.

참고문헌 (38)

  1. A. Adler, "Weak laws with random indices for arrays of random elements in Rademacher type p Banach spaces", J. Theoret. Probab, 10(3), pp.605~623 (1997)[DOI]
  2. Vu T. N. Anh, "On the weak laws of large numbers for weighted sums of dependent identically distributed random vectors in Hilbert spaces", Rendiconti del Circolo Matematico di Palermo Series, 70(3), pp.1245~1256 (2020), Springer Science and Business Media LLC[DOI]
  3. Vu T. N. Anh, "The Marcinkiewicz–Zygmund-Type Strong Law of Large Numbers with General Normalizing Sequences", Journal of Theoretical Probability, 34(1), pp.331~348 (2019), Springer Science and Business Media LLC[DOI]
  4. N. H. Bingham, "Regular variation, Encyclopedia of Mathematics and its Applications" (1989), Cambridge University Press
  5. R. M. Burton, "An invariance principle for weakly associated random vectors", Stochastic Process. Appl, 23(2), pp.301~306 (1986)[DOI]
  6. P. Chen, "Limiting behaviour of moving average processes under negative association assumption", Theory of Probability and Mathematical Statistics, 77, pp.165~176 (2008), American Mathematical Society (AMS)[DOI]
  7. Pingyan Chen, "On the strong convergence for weighted sums of negatively associated random variables", Statistics Probability Letters, 92, pp.45~52 (2014), Elsevier BV[DOI]
  8. A. R. Dabrowski, "A Berry-Esseen theorem and a functional law of the iterated logarithm for weakly associated random vectors", Stochastic Process. Appl, 30(2), pp.277~289 (1988)[DOI]
  9. J. Galambos, "Regularly varying sequences", Proc. Amer. Math. Soc, 41, pp.110~116 (1973)[DOI]
  10. N. T. T. Hien, "On the weak laws of large numbers for sums of negatively associated random vectors in Hilbert spaces", Statist. Probab. Lett, 107, pp.236~245 (2015)[DOI]
  11. N. T. T. Hien, "On the negative dependence in Hilbert spaces with applications", Appl. Math, 64(1), pp.45~59 (2019)[DOI]
  12. Dug Hun Hong, "On the weak law for randomly indexed partial sums for arrays of random elements in martingale type p Banach spaces", Statistics & Probability Letters, 46(2), pp.177~185 (2000), Elsevier BV[DOI]
  13. D. Hu, "Strong laws for weighted sums of ψ-mixing random variables and applications in errors-in-variables regression models", TEST, 26(3), pp.600~617 (2017)[DOI]
  14. T. -C. Hu, "A complete convergence theorem for row sums from arrays of rowwise independent random elements in Rademacher type p Banach spaces. II", Stoch. Anal. Appl, 39(1), pp.177~193 (2021)[DOI]
  15. N. V. Huan, "Baum-Katz type theorems for coordinate"wise negatively associated random vectors in Hilbert spaces", Acta Math. Hungar, 144(1), pp.132~149 (2014)[DOI]
  16. K. Joag-Dev, "Negative association of random variables, with applications", Ann. Statist, 11(1), pp.286~295 (1983)[DOI]
  17. 김현철, "The weak laws of large numbers for sums of asymptotically almost negatively associated random vectors in Hilbert spaces", 충청수학회지, 32(3), pp.327~336 (2019), 충청수학회[DOI]
  18. M. -H. Ko, "A note on the almost sure convergence for dependent random variables in a Hilbert space", J. Theoret. Probab, 22(2), pp.506~513 (2009)[DOI]
  19. Dung Van Le, "Weak laws of large numbers for weighted coordinatewise pairwise NQD random vectors in Hilbert spaces", 대한수학회지, 56(2), pp.457~473 (2019), 대한수학회[DOI]
  20. M. Ledoux, "Classics in Mathematics" (1991), Springer-Verlag
  21. M. B. Marcus, "Stable measures and central limit theorems in spaces of stable type", Trans. Amer. Math. Soc, 251, pp.71~102 (1979)[DOI]
  22. Y. Miao, "An analogue for Marcinkiewicz-Zygmund strong law of negatively associated random variables", Rev. R. Acad. Cienc. Exactas F´ıs. Nat. Ser. A Mat. RACSAM, 111(3), pp.697~705 (2017)[DOI]
  23. V. V. Petrov, "A note on the Borel-Cantelli lemma", Statist. Probab. Lett, 58(3), pp.283~286 (2002)[DOI]
  24. V. Pipiras, "Long-range dependence and self-similarity, Cambridge Series in Statistical and Probabilistic Mathematics" (2017), Cambridge University Press
  25. G. Pisier, "Martingales in Banach spaces, Cambridge Studies in Advanced Mathematics" (2016), Cambridge University Press
  26. A. Rosalsky, "Strong and weak laws of large numbers for double sums of independent random elements in Rademacher type p Banach spaces", Stoch. Anal. Appl, 24(6), pp.1097~1117 (2006)[DOI]
  27. A. Rosalsky, "Weak laws of large numbers of double sums of independent random elements in Rademacher type p and stable type p Banach spaces", Nonlinear Anal, 71(12), pp.e1065~ (2009)[DOI]
  28. A. Rosalsky, "On complete convergence in mean of normed sums of independent random elements in Banach spaces", Stoch. Anal. Appl, 24(1), pp.23~35 (2006)[DOI]
  29. E. Seneta, "Regularly varying functions, Lecture Notes in Mathematics, Vol. 508" (1976), Springer-Verlag
  30. S. H. Sung, "On the strong convergence for weighted sums of random variables", Statist. Papers, 52(2), pp.447~454 (2011)[DOI]
  31. L. V. Thanh, "On the almost sure convergence for dependent random vectors in Hilbert spaces", Acta Math. Hungar, 139(3), pp.276~285 (2013)[DOI]
  32. L. V. Thanh, "On the Baum-Katz theorem for sequences of pairwise independent random variables with regularly varying normalizing constants", C. R. Math. Acad. Sci. Paris, 358(11-12), pp.1231~1238 (2020)[DOI]
  33. L. V. Thanh, "Almost sure and complete convergence of randomly weighted sums of independent random elements in Banach spaces", Taiwanese J. Math, 15(4), pp.1759~1781 (2011)[DOI]
  34. X. Wang, "Some Baum-Katz type results for φ-mixing random variables with different distributions", Rev. R. Acad. Cienc. Exactas F´ıs. Nat. Ser. A Mat. RACSAM, 106(2), pp.321~331 (2012)[DOI]
  35. X. Wang, "Moment inequalities for m-NOD random variables and their applications", Theory Probab. Appl, 62(3), pp.587~609 (2018)[DOI]
  36. X. Wang, "Complete convergence of weighted sums for arrays of rowwise φ-mixing random variables", Appl. Math, 59(5), pp.589~607 (2014)[DOI]
  37. X. Wang, "On complete convergence for widely orthant-dependent random variables and its applications in nonparametric regression models", TEST, 23(3), pp.607~629 (2014)[DOI]
  38. Y. Wu, "Convergence properties for weighted sums of weakly dependent random vectors in Hilbert spaces", Stochastics, 92(5), pp.716~731 (2020)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (17건)